# SDR ASOA201100706

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 23,187 hours, 16,804 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK HAS CORROSION AT FS 409, 435, 517, 581, 597, 708, 720, AND 813.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01, STEP 1-3B.
